# SDR HALA0800039

- Difficulty date: January 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT WING INBD T/E AFT FLAP HAS LOOSE SEALANT, BULGING OF LWR SKIN AND EXFOLIATION CORROSION ADJACENT TO OUTER HINGE POINT, ASSESS PER SRM 57-53-02.  ACCOMPLISHED CORROSION REPAIR PER AIR NEW ZEALAND TECHNICAL INSTRUCTION 19011691-0001 AND HAL M105 586070.
